Alert archive / Georgia / Tornado Warnings in 2005

Tornado Warning 26, NWS Tallahassee, FL

March 31, 2005Mitchell County, Thomas County, Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 31, 2005, 3:20 PM EST for Mitchell County, Thomas County, Georgia. It was in force for 272 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2005, 3:20 PM EST (20:20 UTC)
Expired
Dec 28, 2005, 5:30 PM EST
In force
272 days
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 312020
TORTAE
GAC275-312100-
/O.NEW.KTAE.TO.W.0026.050331T2020Z-050331T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 PM EST THU MAR 31 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL THOMAS COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF THOMASVILLE

* UNTIL 400 PM EST

* AT 316 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR OCHLOCKNEE...OR ABOUT 6 MILES NORTHWEST OF
  THOMASVILLE...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOSTON.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3077 8382 3077 8387 3081 8407 3100 8408
      3100 8401 3098 8400 3098 8390 3097 8388
      3095 8374 3075 8374

$$

48-TURNAGE
4 follow-up statements
000 
WWUS52 KTAE 312043
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 PM EST THU MAR 31 2005

GAC275-312100-
/O.CON.KTAE.TO.W.0026.000000T0000Z-050331T2100Z/
THOMAS GA-
342 PM EST THU MAR 31 2005

...A TORNADO WARNING CONTINUES UNTIL 400 PM EST FOR CENTRAL THOMAS
COUNTY...

AT 340 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO.  THE POSSIBLE 
TORNADO WAS LOCATED NEAR THOMASVILLE MUNICIPAL AIRPORT...OR ABOUT 9 
MILES NORTHEAST OF THOMASVILLE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PASCO...LAKE RIVERSIDE...DILLON...MERRILLVILLE...EASON...FIVE
POINTS...BOSTON AND BARWICK.

IN ADDITION TO THE TORNADO...THIS STORM HAS A HISTORY OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3077 8382 3077 8387 3081 8407 3100 8408
      3100 8401 3098 8400 3098 8390 3097 8388
      3095 8374 3075 8374

$$

48-TURNAGE
000 
WWUS52 KTAE 312050
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST THU MAR 31 2005

GAC275-312058-
/O.CAN.KTAE.TO.W.0026.000000T0000Z-050331T2100Z/
THOMAS GA-
348 PM EST THU MAR 31 2005

...THE TORNADO WARNING FOR CENTRAL THOMAS COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAD WEAKENED TO BELOW 
SEVERE LIMITS. THE TORNADO WARNING FOR CENTRAL THOMAS COUNTY HAS 
THEREFORE BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO...TELEVISION...OR RADIO STATIONS 
FOR THE LATEST WEATHER INFORMATION.


LAT...LON 3077 8382 3077 8387 3081 8407 3100 8408
      3100 8401 3098 8400 3098 8390 3097 8388
      3095 8374 3075 8374

$$

48-TURNAGE
000 
WFUS52 KTAE 282201
TORTAE
GAC205-282230-
/O.NEW.KTAE.TO.W.0026.051228T2201Z-051228T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM EST WED DEC 28 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MITCHELL COUNTY IN SOUTHWEST GEORGIA
  THIS INCLUDES THE CITY OF PELHAM

* UNTIL 530 PM EST

* AT 456 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  DEVELOPING TORNADO 10 MILES WEST OF PELHAM...MOVING EAST AT 40 MPH.
 THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL.
 
* THE TORNADO IS EXPECTED TO BE NEAR...
  PELHAM BY 510 PM EST(410 PM CST)...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833.

LAT...LON 3113 8433 3108 8431 3109 8400 3126 8400

$$

22-BARRY
000 
WWUS52 KTAE 282211
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EST WED DEC 28 2005

GAC205-282230-
/O.CON.KTAE.TO.W.0026.000000T0000Z-051228T2230Z/
MITCHELL GA-
509 PM EST WED DEC 28 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR SOUTHERN 
MITCHELL COUNTY...

AT 509 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO NEAR PELHAM AND MOVING EAST AT 40 MPH. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3113 8433 3108 8431 3109 8400 3126 8400

$$

22-BARRY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 1:30 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 31, 1:30 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST THU MAR 31 2005

.SYNOPSIS...LARGE MCS WHICH FORMED OVER AL/MS/GA LAST NIGHT ALONG A
STATIONARY BOUNDARY...HAS BECOME LESS ORGANIZED THROUGH THE MORNING
HOURS TODAY...ESPECIALLY TO THE NORTH AND EAST. HOWEVER...NEW
SHOWERS AND STORMS ARE BEGINNING TO DEVELOP WELL TO THE SOUTH AND
EAST OF THE BOUNDARY WHERE SOME INSOLATION HAS OCCURRED AND PUSHED
TEMPS TO THE 80 DEGREE MARK. IT IS STILL IN QUESTION HOW FAR EAST
THESE STORMS WILL CONTINUE TO REDEVELOP THIS AFTERNOON...AS THE LOW
LEVEL INSTABILITY IS SOMEWHAT LIMITED AND THE BOUNDARY IS NOT
EXPECTED TO MAKE AND FURTHER PROGRESS TO THE SE. OVER THE COASTAL
WATERS...WINDS GENERALLY CONTINUE OUT OF THE S-SE AT 10 TO 15 KTS.

&&

.SHORT TERM...THE STAGE APPEARS TO BE SET FOR ANOTHER WIDESPREAD
HEAVY RAINFALL EVENT ACROSS MUCH OF THE CWA DURING THE NEXT 24-36
HRS...WITH 1 TO 3 INCH STORM TOTALS LIKELY ACROSS THE REGION...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE TO THE NORTH AND WEST. THE MOST
CHALLENGING PART OF THE POP FCST WILL BE TONIGHT...AS THE STATIONARY
BOUNDARY SHOULD LIFT BACK FURTHER N AS A WARM FRONT...WHICH SHOULD
TEMPORARILY STOP THE SPREAD OF THE SHOWERS AND STORMS TO THE SE.
HOWEVER...THIS DOES NOT TAKE INTO ACCOUNT ANY SHOWERS AND STORMS
DEVELOPING WELL OUT AHEAD OF THIS BOUNDARY WHICH MAY VERY WELL OCCUR
IN THE MORE UNSTABLE AIR LATE THIS AFTERNOON TO THE S AND E.
THEREFORE...WILL HAVE A NW TO SE POP GRADIENT FOR TONIGHT...AND MAY
GO SLIGHTLY HIGHER THAN THE MAV TO THE SE. GENERALLY CATEGORICAL
POPS ARE EXPECTED ON FRIDAY...AS A PRE-FRONTAL SQUALL LINE DEVELOPS
OUT AHEAD OF THE COLD FRONT AND MOVES EAST THROUGH THE CWA. IN
ADDITION TO THE HEAVY RAINFALL...SEVERE THUNDERSTORM DEVELOPMENT
CANNOT BE DISCOUNTED AS WELL...WITH LARGE HAIL AND DAMAGING WINDS
EXPECTED AS THE PRIMARY THREATS.

&&

.LONG TERM...
A SFC HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA SUNDAY AND
REMAIN DOMINANT THROUGH LATE TUESDAY GIVING RATHER BENIGN WEATHER
FOR THE FIRST HALF OF THE PERIOD. A SHORT WAVE WILL PUSH A SFC FRONT
THROUGH THE CWA LATE WEDNESDAY INTO THURSDAY AND BRING WITH IT
CHANCE POPS AND ISOLD TSTMS. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME...BUT WILL BE MONITORED AS THE SYSTEM APPROACHES. WEATHER
SHOULD CLEAR QUICKLY BEHIND THE FRONT BY FRIDAY MORNING.

&&

.MARINE...EXPECT THE RELATIVELY QUIET CONDITIONS TO QUICKLY COME TO
AN END BY LATE TONIGHT AS WINDS AND SEAS INCREASE OUT AHEAD OF THE
COLD FRONT TO AT LEAST SCEC LEVELS. BEHIND THE FRONT...AN SCA
APPEARS VERY LIKELY AT THIS TIME.

&&

.FIRE WEATHER...NO CONCERNS UNTIL SATURDAY AS HIGH PRESSURE BUILDS
INTO THE CWA.

&&

.HYDROLOGY...WIDESPREAD RIVER FLOODING CONTINUES ACROSS PARTS OF THE
CWFA...AND WILL LIKELY BE EXACERBATED BY ADDITIONAL RAINFALL OVER
THE NEXT COUPLE OF DAYS. SEE RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64 78 57 71 / 40 90 60 05
PANAMA CITY  66 76 53 69 / 50 80 50 05
DOTHAN       63 76 51 66 / 70 99 30 05
ALBANY       65 75 52 67 / 70 99 50 05
VALDOSTA     64 79 56 68 / 40 80 70 10
CROSS CITY   64 82 58 70 / 30 70 70 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...A FLOOD WATCH IS IN EFFECT UNTIL 930 AM CST FRIDAY MORNING.
GA...A FLOOD WATCH IS IN EFFECT UNTIL 1030 AM EST FRIDAY MORNING.
FL...NONE.
&&

SHORT TERM: GOULD
LONG TERM: HICKS
Hazardous weather outlook, Mar 31, 5:22 AM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 AM EST THU MAR 31 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-312300-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
522 AM EST THU MAR 31 2005

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE
SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT AND A MODERATE RISK FOR
RIP CURRENTS TODAY...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE
SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT. A COLD FRONT WILL SAG
SOUTH INTO CENTRAL GEORGIA AND ALABAMA THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THIS BOUNDARY WILL MOVE INTO THE
REGION THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY
BECOME SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING
WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THIS FRONT WILL
STALL JUST NORTH OF OUR FORECAST AREA THIS EVENING AND LIFT NORTH AS
A WARM FRONT OVERNIGHT AS A MUCH STRONGER LOW PRESSURE SYSTEM
DEVELOPS OVER THE LOWER MISSISSIPPI AND LIFTS TO THE NORTHEAST. A
SQUALL LINE IS EXPECTED DEVELOP AHEAD OF A STRONG COLD FRONT AND
MOVE TOWARD OUR SOUTHEAST ALABAMA AND EASTERN FLORIDA PANHANDLE ZONES
BY DAYBREAK FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE AS THE SQUALL LINE
ADVANCES FROM WEST TO EAST ACROSS THE TRI-STATE REGION FRIDAY. THE
LINE OF STORMS MAY CONTAIN BOW ECHOES PRODUCING DAMAGING WINDS AND
LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE
WEATHER THREAT WILL END LATE ON FRIDAY OVER ALL BUT THE EASTERNMOST
ZONES AS THE STRONG COLD FRONT PASSES THROUGH. THE SEVERE WEATHER
THREAT SHOULD END OVER THE VALDOSTA REGION AND THE EASTERN BIG BEND
EARLY SATURDAY MORNING. THE WEEKEND THROUGH THE FIRST PART OF NEXT
WEEK WILL BE DRY WITH RAIN CHANCES RETURNING ON WEDNESDAY AS ANOTHER
LOW PRESSURE SYSTEM SENDS ANOTHER COLD FRONT OUR WAY. LOWERING
AFTERNOON RELATIVE HUMIDITIES SATURDAY AND SUNDAY AFTERNOON MAY
ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES TODAY.

A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER.

IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE
BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.

.SPOTTER CALL TO ACTION STATEMENT...
SOME STORMS MAY BECOME SEVERE TODAY AND TONIGHT. SPOTTERS WILL BE
CONSIDERED ACTIVATED UPON THE ISSUANCE OF A CONVECTIVE WATCH FOR OUR
AREA.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

22-BARRY

In the hours before

Special weather statement, Mar 31, 1:31 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
131 PM EST THU MAR 31 2005

ALZ065>067-GAZ120>122-124-126-311931-
CLAY GA-COFFEE AL-DALE AL-HENRY AL-LEE GA-QUITMAN GA-RANDOLPH GA-
TERRELL GA-
INCLUDING THE CITIES OF...ABBEVILLE...CUTHBERT...DALEVILLE...
DAWSON...ELBA...ENTERPRISE...FORT GAINES...FORT RUCKER...
GEORGETOWN...HEADLAND...LEESBURG AND OZARK
131 PM EST THU MAR 31 2005

THE SEVERE THUNDERSTORM WATCH EFFECTIVE UNTIL 400 PM EST THURSDAY
AFTERNOON (300 PM CST) FOR PARTS OF EXTREME SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED. ALTHOUGH THE
THREAT FOR SEVERE THUNDERSTORMS HAS DIMINISHED...STRONG THUNDERSTORMS
WITH LOCALLY VERY HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGHOUT THE
AFTERNOON.

17-GOULD
Local storm report, Mar 31, 2:43 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             BAINBRIDGE              30.91N 84.58W
03/31/2005  0.75 INCH        DECATUR            GA   PUBLIC

&&

MAJ
Local storm report, Mar 31, 2:43 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             BAINBRIDGE              30.91N 84.58W
03/31/2005  0.75 INCH        DECATUR            GA   PUBLIC

&&

MAJ
Local storm report, Mar 31, 2:51 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             BAINBRIDGE              30.91N 84.58W
03/31/2005  1.75 INCH        DECATUR            GA   BROADCAST MEDIA

&&

MAJ
Local storm report, Mar 31, 3:16 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             N CAIRO                 30.88N 84.21W
03/31/2005  1.00 INCH        GRADY              GA   NWS EMPLOYEE

            REPORTED BY NWSFO PEACHTREE CITY.

&&

MAJ

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:28 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady32 min
Mar 31, 2:56 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady34 min
Mar 31, 4:09 PM ESTSevere Thunderstorm WarningTAELowndes36 min
Mar 31, 4:15 PM ESTSevere Thunderstorm WarningTAEBrooks30 min
Mar 31, 6:07 PM ESTSpecial Marine WarningTAE53 min

Nearby

Tornado Warnings in Georgia, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.